# SDR REXA2021041500106

- Difficulty date: March 4, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313722
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS 349 AND FS 364.  REMOVED AND REPLACED STRINGER 26R BETWEEN FS 349 AND FS 364 PT# SH670-31372-4 AND INSTALLED 1 EACH WIRE STANDOFF IAW CRJ 900 SRM 51-42-06- 001-001-A01 AND 51-40-11-001-001-A01.
